# SDR MASA2011021801942

- Difficulty date: February 15, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N434YV
- Make and model: Dhav DHC8202
- Aircraft serial: 434
- Aircraft time: 33,562 hours, 34,126 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 21599
- Part serial: 0072
- Condition: Leaking
- Location: Mlg
- Part time: 10,646 hours, 11,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT I/B BRAKE LEAKING.  MX R2 BRAKE ASSY.
